# SDR SWAA2022020954960

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B TRAILING EDGE FLAP IS DELAMMED ON LOWER SURFACE I/B SIDE / REPAIRED IAW SRM 57-53-01-2R-4
